# SDR DALA1027335811

- Difficulty date: October 16, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 27,709 hours, 8,713 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND DELAMINATION ON THE TOP SIDE OF PANEL 431AT.  REPAIRED PER ERA 401869-14.
